# SDR USAA2009022390418

- Difficulty date: February 12, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 40,825 hours, 15,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - GALVANIC CORROSION ON SEAT BEAM RAIL BETWEEN FR64 TO FR66, Y1292.  REPLACED SEAT BEAM RAIL BETWEEN FR64 TO FR66, Y1292 IAW A320 SRM 51-72-11.
